Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 178, NWS State College, PA

August 14, 2008Lancaster County, York County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Aug 14, 2008, 4:42 PM EDT for Lancaster County, York County, Pennsylvania. It was in force for 93 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 14, 2008, 4:42 PM EDT (20:42 UTC)
Expired
Aug 14, 2008, 6:15 PM EDT
In force
93 min
Issued by
NWS State College, PA
Area
Storm-based polygon

Counties Lancaster County, PA, York County, PA

The radar

The Sterling radar (KLWX), 122 km from the middle of the area, began a volume at 20:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 14, 4:27 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 8.7 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2008-08-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 374 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2008-08-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 49 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
374 J/kg
Mixed-layer CIN
-64 J/kg
Mixed-layer LCL
966 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
49 m²/s²
0-3 km storm-relative helicity
27 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KCTP 142042
SVRCTP
PAC071-133-142215-
/O.NEW.KCTP.SV.W.0178.080814T2042Z-080814T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
442 PM EDT THU AUG 14 2008

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN YORK COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
  SOUTH CENTRAL LANCASTER COUNTY IN SOUTH CENTRAL PENNSYLVANIA...

* UNTIL 615 PM EDT

* AT 438 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.  THIS
  STORM WAS LOCATED 6 MILES SOUTH OF NEW FREEDOM...OR 18 MILES SOUTH
  OF DALLASTOWN...AND MOVING NORTHEAST AT 21 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  NEW FREEDOM AROUND 450 PM EDT...
  SHREWSBURY AROUND 455 PM EDT...
  STEWARTSTOWN AROUND 500 PM EDT...
  BROGUE AND SUNNYBURN AROUND 530 PM EDT...
  HOLTWOOD AROUND 540 PM EDT...
  SHENKS FERRY AND SAFE HARBOR AROUND 545 PM EDT...

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-83 BETWEEN MILE MARKERS 1 AND 5.

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INSIDE A STURDY 
LOCATION NOW.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
THURSDAY EVENING FOR SOUTH CENTRAL PENNSYLVANIA.

LAT...LON 3973 7675 4001 7650 3991 7615 3971 7641
      3972 7675
TIME...MOT...LOC 2041Z 225DEG 19KT 3966 7666

$$

FORECASTER: LAMBERT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 14, 2:23 PM EDT, 2 hours 19 minutes earlier.

Area forecast discussion, Aug 14, 2:23 PM EDT, 2 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
223 PM EDT THU AUG 14 2008

.SYNOPSIS...
AN UPPER LEVEL TROUGH EXTENDING FROM EASTERN CANADA TO THE GREAT
LAKES REGION WILL MOVE SLOWLY SOUTHEAST TONIGHT AND BECOME
LOCATED ACROSS PENNSYLVANIA AND NEW YORK STATE EARLY SATURDAY.
THIS WEATHER FEATURE WILL LIFT TO THE NORTHEAST ACROSS NEW ENGLAND
DURING THE SECOND HALF OF THE WEEKEND. MOST OF THE WEEKEND SEEMS
TO BE DRY AS HIGH PRESSURE SLIDES IN FROM THE MIDWEST. IT COULD
GET HOT FOR THE MIDDLE OF NEXT WEEK...AS HIGH PRESSURE SETS UP OFF
THE EAST COAST AND LOW PRESSURE RESIDES OVER THE GREAT PLAINS.

&&

.NEAR TERM /UNTIL 11 PM THIS EVENING/...
SEVERAL WEAKER SHORTWAVES TRACKING EASTWARD ACROSS WESTERN AND CENTRAL
PA FROM EASTERN OHIO WILL MAINTAIN CONVECTION INTO THE LATE
EVENING HOURS. THE LATE AFTERNOON AND EARLY EVENING VARIETY WILL
PRODUCE MARGINALLY SEVERE HAIL...AS MENTIONED IN THIS MORNINGS
DISCUSSION...AND EXPECT A FEW SEVERE REPORTS ACROSS MY AREA AS
PULSING STORMS HAVE ALREADY PRODUCED DIME TO NICKEL SIZED HAIL TO
THE WEST OF MY FORECAST AREA...AS WELL AS IN NORTHEAST PA NEAR THE
NEW YORK BORDER.

ALSO LOOKING FOR SOME SLIGHTLY MORE ORGANIZED DEVELOPMENT LATE
THIS AFTERNOON AND EARLY EVENING ALONG AND AHEAD OF BOUNDARY LAYER
COOLING ADVANCING EAST OF LAKE ERIE...COINCIDING WITH LAKE ERIE
BREEZE.

RELATIVELY SLOW MOVEMENT TO SOME STORMS WILL NEED TO BE WATCHED
FOR LOCALLY HEAVY RAINFALL...BUT HEAVY RAIN THREAT IS DAMPENED (NO
PUN INTENDED) BY ONLY MARGINAL PWATS AROUND 1 INCH. SO EXPECT ANY
FLOODING TO BE MINOR AND HIGHLY LOCALIZED.

&&

.SHORT TERM /11 PM THIS EVENING THROUGH FRIDAY NIGHT/...
LITTLE CHANGE TO PREVIOUS THINKING HERE. SCATTERED SHRA/TSRA WILL
BECOME ISOLATED AROUND...OR SHORTLY AFTER MIDNIGHT. PATCHY FOG
LIKELY ONCE AGAIN FRIDAY MORNING UNDER PARTIAL CLEARING...SIMILAR
LLVL MOISTURE...AND NEAR CALM SFC WIND.

FRIDAY LOOKS LIKE A NEAR REPEAT OF TODAY WITH VERY SIMILAR AMBIENT
CONDITIONS...BEGINNING WITH SOME THICK LOW LEVEL STRATUS AND
LIKELY SOME AREAS OF DENSE FOG BEFORE 14Z. THE UPPER LOW WILL BE
CLOSER TO THE LOCAL AREA...PERHAPS OVER WRN NY. THIS WILL HELP A
FEW STORMS PRODUCE SOME LARGER HAIL...AND A JET STREAK THAT SHOULD
BE OFF TO OUR SOUTH MAY ENHANCE THE DEEP- LAYER SHEAR. SO ISOLATED
SEVERE STORMS ARE POSSIBLE AGAIN AND SPC HAS US INCLUDED IN THEIR
SEE TEXT AREA FOR LCLY SVR PULSE STORMS. WILL LEAVE THE ENHANCED
WORDING IN THERE FOR NOW WHICH HAS ALSO BEEN IN THE HAZARDOUS
WEATHER OUTLOOK SINCE YESTERDAY EVENING. MAX TEMPS WILL REMAIN
SLIGHTLY BELOW NORMAL.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
UPPER TROUGH CONTINUES OVER THE REGION TO START THE PERIOD...BUT
LIFTS OUT BY LATE WEEKEND INITIATING A RETURN TO MORE SUMMER-LIKE
WEATHER.

HEIGHTS WILL STILL BE LOW SATURDAY...AND MAY HELP SCT SHOWERS TO
POP IN THE NE COUNTIES. THEN...THE LOW OPENS AND THE TROUGH LIFTS
OUT LEAVING SUN/MON DRY. PATTERN OVER PA BECOMES MORE ZONAL THEN
RIDGING BEGINS TO NOSE IN FROM THE SE AS HIGH PRESSURE ESTABLISHES
ITSELF OFF THE U.S. EAST COAST. UPPER TROUGH WILL SPIN ACROSS
CENTRAL PORTIONS OF THE COUNTRY...AND THAT WILL OCCASIONALLY SPRAY
A SHORTWAVE OUR WAY IN THE UPPER FLOW. SO MENTION OF LOW CHANCE
SHOWERS/TSTORMS IS IN ORDER FOR MIDWEEK AS TEMPS RETURN BACK TO OR
EVEN A BIT ABOVE AUGUST NORMALS.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
WIDESPREAD RADIATIONAL FOG WITH MVFR TO IFR VSBYS WILL LIFT TO
VFR CONDS BTWN 13-15Z AT MOST LOCATIONS.

MOST LOCATIONS WILL SEE A SHOWER OR THUNDERSTORM THIS AFTERNOON OR
EVENING AS A SERIES OF UPPER LEVEL DISTURBANCES TRACK EASTWARD
FROM THE OHIO VALLEY. BRIEF VSBY/CIG REDUCTIONS WILL ACCOMPANY THESE...
BIT VFR CONDS AND LIGHT WINDS WILL PREVAIL FOR THE REST OF THE
TIME THROUGH MID EVENING.

BEYOND THIS EVENING...MAIN AVIATION CONCERN WILL BE FOG AS LOCALLY
DENSE AREAS OF RADIATION FOG WILL FORM LATE TONIGHT. IFR AND LIFR
VISIBILITIES WILL LIKELY RESULT AT SOME TERMINALS...MAINLY THOSE
THAT SEE A HEAVIER DOWNPOUR THIS AFTERNOON OR EVENING.

THE MAIN UPPER LEVEL LOW PRESSURE SYSTEM WILL ROTATE THRU THE AREA
FRIDAY/FRI NITE...BRINGING ONE MORE DAY OF DIURNALLY ENHANCED
TSTMS. AM FOG SHOULD LIFT TO VFR CONDS BY MIDDAY FRI.
HOWEVER...BRIEF VSBY/CIG REDUCTIONS WILL BE PSBL IN AFTN
SHRA/TSRA. HIGH PRES IS FCST TO MOVE INTO PA THIS WEEKEND AND
EARLY NEXT WEEK...PROVIDING GOOD FLYING CONDS WITH LIGHT WINDS AND
LITTLE CHC OF PRECIP.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...DEVOIR/LAMBERT
NEAR TERM...DEVOIR
SHORT TERM...DEVOIR
LONG TERM...DANGELO/RXR
AVIATION...DEVOIR/FITZGERALD
Hazardous weather outlook, Aug 14, 3:28 AM EDT, 13 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
328 AM EDT THU AUG 14 2008

PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053-
056>059-063>066-150730-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
ADAMS-YORK-LANCASTER-
328 AM EDT THU AUG 14 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Aug 14, 2:10 PM EDT, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
210 PM EDT THU AUG 14 2008

PAZ053-141915-
COLUMBIA PA-
210 PM EDT THU AUG 14 2008

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN COLUMBIA COUNTY
THROUGH 315 PM EDT ...

AT 205 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 14 MILES NORTHWEST
OF BERWICK...MOVING SOUTHEAST AT 12 MPH.

WIND GUSTS TO 40 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM. A 15 TO 30 MINUTE PERIOD OF VERY HEAVY RAIN WILL FALL FROM
THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL
ROADSIDE DITCHES AND SOME SMALL STREAMS.

THIS STORM WILL BE NEAR BENTON AROUND 220 PM...STILLWATER AROUND 230
PM...ORANGEVILLE AROUND 250 PM AND BERWICK AROUND 320 PM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 238 AND 241.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11.

FORECASTER: LAMBERT
Special weather statement, Aug 14, 2:58 PM EDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
258 PM EDT THU AUG 14 2008

PAZ058-141945-
SCHUYLKILL PA-
258 PM EDT THU AUG 14 2008

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL SCHUYLKILL COUNTY
THROUGH 345 PM EDT...

AT 256 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR POTTSVILLE...
MOVING EAST AT 19 MPH.

WIND GUSTS BETWEEN 40 AND 50 MPH AND HAIL UP TO DIME SIZE ARE
POSSIBLE WITH THIS STORM. A 10 TO 20 MINUTE PERIOD OF VERY HEAVY
RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON
ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

THIS STORM WILL BE NEAR ORWIGSBURG AROUND 310 PM...DEER LAKE AROUND
320 PM AND NEW RINGGOLD AROUND 330 PM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-81 BETWEEN MILE MARKERS 118 AND 120.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 209...STATE
ROAD 61.

FORECASTER: LAMBERT
Special weather statement, Aug 14, 3:04 PM EDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
304 PM EDT THU AUG 14 2008

PAZ063-064-142000-
ADAMS PA-CUMBERLAND PA-
304 PM EDT THU AUG 14 2008

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL ADAMS AND SOUTHERN
CUMBERLAND COUNTIES THROUGH 4 PM EDT...

AT 300 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR
SHIPPENSBURG...MOVING EAST SOUTHEAST AT 19 MPH.

WIND GUSTS UP TO TO 50 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE
WITH THIS STORM. EXPECT FREQUENT...DANGEROUS CLOUD TO GROUND
LIGHTNING FROM THIS STORM. DO NOT STAY IN THE OPEN NOR SEEK SHELTER
UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES.

THIS STORM WILL BE NEAR PINE GROVE FURNACE STATE AROUND 310 PM...
BENDERSVILLE AROUND 320 PM...BIGLERVILLE AROUND 330 PM AND YORK
SPRINGS AROUND 340 PM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-81 BETWEEN MILE MARKERS 27 AND 40.

FORECASTER: LAMBERT
Special weather statement, Aug 14, 3:35 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
335 PM EDT THU AUG 14 2008

PAZ058-142030-
SCHUYLKILL PA-
335 PM EDT THU AUG 14 2008

...STRONG THUNDERSTORMS WILL AFFECT CENTRAL SCHUYLKILL COUNTY...

AT 329 PM EDT...STRONG THUNDERSTORMS WERE CLUSTERED OVER CENTRAL
SCHUYLKILL COUNTY...MOVING EAST AT 10 MPH.

THESE STORMS WILL PRODUCE HAIL UP TO DIME SIZE. VERY HEAVY RAIN WILL
ALSO FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND
QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

STORMS WILL BE NEAR GILBERTON AROUND 345 PM...SHENANDOAH AROUND
350 PM...POTTSVILLE...AND ST. CLAIR AROUND 355 PM...SCHUYLKILL
HAVEN...AND PORT CARBON AROUND 405 PM...MAHANOY CITY AROUND 410 PM
AND LOCUST LAKE STATE PARK AROUND 415 PM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-81 BETWEEN MILE MARKERS 100 AND 133...AS WELL AS THE FOLLOWING
MAJOR ROADS...ROUTE 209...STATE ROAD 61.

FORECASTER: DEVOIR
Special weather statement, Aug 14, 4:02 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
402 PM EDT THU AUG 14 2008

PAZ056-057-063-142100-
CUMBERLAND PA-DAUPHIN PA-PERRY PA-
402 PM EDT THU AUG 14 2008

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL PERRY...NORTHEASTERN
CUMBERLAND AND WEST CENTRAL DAUPHIN COUNTIES...

AT 359 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 12 MILES NORTH OF
CARLISLE...MOVING EAST AT 10 MPH.

WIND GUSTS TO 40 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM. EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT STAY IN THE
OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE
INDOORS WHEN A THUNDERSTORM APPROACHES.

THIS STORM WILL BE NEAR NEW BLOOMFIELD AROUND 420 PM...SHERMANSDALE
AROUND 430 PM...CARLISLE SPRINGS AROUND 440 PM AND DUNCANNON AROUND
500 PM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 236 AND 237...I-70 BETWEEN
MILE MARKERS 236 AND 237...I-81 BETWEEN MILE MARKERS 52 AND 64.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11...ROUTE
11/15...ROUTE 322/22.

FORECASTER: MARTIN
Special weather statement, Aug 14, 4:34 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
434 PM EDT THU AUG 14 2008

PAZ066-142115-
LANCASTER PA-
434 PM EDT THU AUG 14 2008

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL LANCASTER
COUNTY...

AT 432 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR EAST
PETERSBURG...MOVING EAST AT 11 MPH.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

THIS STORM WILL BE NEAR MANHEIM AROUND 440 PM...MILLERSVILLE
AROUND 455 PM...LANCASTER AROUND 505 PM AND LEOLA AROUND 515 PM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 265 AND 284...I-70 BETWEEN
MILE MARKERS 265 AND 284.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...STATE HIGHWAY
283...ROUTE 30...ROUTE 222...ROUTE 322...STATE ROAD 501.

FORECASTER: MARTIN

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 13, 8:08 PM EDTSevere Thunderstorm WarningCTPFranklin, Fulton53 min
Aug 13, 9:02 PM EDTAreal Flood AdvisoryCTPLancaster88 min
Aug 14, 2:24 PM EDTSevere Thunderstorm WarningCTPLancaster, York66 min
Aug 14, 2:45 PM EDTAreal Flood AdvisoryCTPSchuylkill3 hr
Aug 14, 2:53 PM EDTSevere Thunderstorm WarningCTPJuniata, Perry, Snyder67 min
Aug 14, 3:20 PM EDTSevere Thunderstorm WarningCTPAdams, Cumberland55 min
Aug 14, 3:29 PM EDTSevere Thunderstorm WarningCTPLancaster31 min
Aug 14, 3:33 PM EDTAreal Flood AdvisoryCTPSchuylkill3 hr
Aug 14, 4:08 PM EDTSevere Thunderstorm WarningCTPSchuylkill37 min
Aug 14, 4:22 PM EDTSevere Thunderstorm WarningCTPAdams, York53 min
Aug 14, 5:27 PM EDTSevere Thunderstorm WarningCTPLancaster, York61 min
Aug 14, 5:43 PM EDTAreal Flood AdvisoryCTPDauphin, Lancaster, Lebanon3 hr
Aug 14, 6:04 PM EDTSevere Thunderstorm WarningCTPLancaster, Lebanon41 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.